to answer your last question, probably. You may want to give it a couple more weeks and see if your condition is returning to what was normal for you. If not I would see a doctor. During those weeks you can try dealing with the stress better with some relaxation techniques. Make sure you take information about the supplements with you if you see a doctor as many have side effects that you describe. There are also simple tests to see if you have erections during your sleep that would help eliminate some possible problems. But at your age, this is not typical and I would not wait too long to see a physician. A couple weeks to see if stopping the supplements and dealing with the stress have changed anything.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.